# SDR AALA981789

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELLY SKIN STRINGER 28R, STATION 580-590.  FABRICATED REPAIR PER SRM 53-30-3, ALODINE TREATED AND PRIMED AREA PER MM 51-20-0.  (M)
